# SDR 97UAL900843

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1839U
- Make and model: Doug DC-10-10
- Aircraft serial: 46633
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST.  FOUND CONNECTION ON POWER SUPPLY DAMAGED.  REPLACED CONNECTION, POWER SUPPLY AND BATTERY PACK, OPS CHECK GOOD.
